MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely decreased total bilirubin result generated on the architect c4000 analyzer for one pediatric patient.A new sample was drawn and the result was lower.The customer repeated with original sample with a lower result.The following data was provided: processed on (b)(6) 2023 sid (b)(6) initial result = 0.5 repeat result on same sample = 6.3.New sample sid (b)(6) = 6.3.Normal range for pediatric = 0.2-8.0 mg/dl.Earlier result from (b)(6) 2023 = 8.9 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier: sid (b)(6) and sid (b)(6).
 
Additional Manufacturer Narrative
Trending review determined no trend for the issue for the product.Historical complaint review determined there is normal complaint activity for the lot number.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.The sample in question was retested by the customer and gave an acceptable result.In addition, quality control was performing as expected.No additional issues were identified.Based on the investigation, no deficiency for lot number 63648uq02 was identified.Additional information and update to section b5 describe event or problem.Repeat was a higher result and result and sid explanation added.
 
Event or Problem Description
The customer observed a falsely decreased total bilirubin result generated on the architect c4000 analyzer for one pediatric patient.A new sample was collected and ran and the result was higher.The customer repeated the original sample with a higher result.The following data was provided: sid (b)(6) initial result = 0.5 repeat result on same sample = 6.3 new sample sid (b)(6) = 6.3 normal range for pediatric = 0.2-8.0 mg/dl earlier result from (b)(6) 2023 = 8.9 mg/dl updated information provided (b)(6) 2023 = customer states sid when scanned on the instrument is shorter but last 8 alphanumeric numbers are the same.Sid on instrument ¿(b)(6)¿ repeat result on same sample was 6.37 and on new sample was 6.32 no impact to patient management was reported.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17425240
Report Number3002809144-2023-00334
Device Sequence Number14965971
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public00380740174965
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number06L45-22
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C402037; ARC C4000 INTGR, 02P24-40, C402037
Patient SexUnknown